# SDR UALA2013021900996

- Difficulty date: February 18, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 43,224 hours, 10,621 cycles
- Engine: Pwa PW4052
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Disconnected
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ON REMOVAL OF 1A-1R LAV, FOUND CEILING EMERGENCY EXIT LIGHT WIRES COILED AND STOWED.  RE-INSTALLED EXIT LIGHT TERMINALS AND OPS CHECK GOOD PER MM 33-51-00 AND WDM 33-51-13.
